MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT

VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT
Catalog Number 733008-G
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4582 - no clinical signs, symptoms or conditions- event related to incorrect label amount / no patient harm.Impact code: 2199 - no health consequences or impact - no apparent harm occurred in relation to the adverse event.Device problem code : 1318 - labelling, instructions for use or training problem- incorrect label amount supplied.Component code:g 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: a 4-year review of similar complaints gelweave v gelweave jan 21 -may 25 could not be performed as this is the first event if incorrect label amount received reported.No trend requiring action has been identified.4111 - communication interview: additional information 3331 - analysis of production records: retained manufacturing and quality records for this batch will be reviewed.4117 - device not returned: device remains implanted investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
Gel weave straight received by customer with labels missing from inside carton.(only one was in there rather than the normal x 4 stickers) graft was implanted with no issues, the one label present was used.Hospitals use the spare stickers provided on documentation as needed, but in this case, they only had one.
 
Additional Manufacturer Narrative
4110manufacturer narrative: clinical code: 4582 - no clinical signs, symptoms or conditions- event related to incorrect label amount / no patient harm.Impact code: 2199 - no health consequences or impact - no apparent harm occurred in relation to the adverse event.Device problem code: 1318 - labelling, instructions for use or training problem- incorrect label amount supplied.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: a 4-year review of similar complaints gelweave v gelweave jan 21 -may 25 could not be performed as this is the first event if incorrect label amount received reported.No trend requiring action has been identified.4111 - communication interview: additional information was requested regarding the label which was received by the complainant, however to date they have been unable to inform us exactly which label from the set they received.3331 - analysis of production records: retained manufacturing and quality records for this batch were reviewed which showed no issues with the label printing , pack and inspection of this product 4117 - device not returned: device remains implanted investigation findings: 213 - no device problem found - manufacturing records were reviewed for the batch id-26069173 which showed no issues with the label printing/ scanning , packing and inspection of this batch.Labels are printed in a set of four of which one is scanned to allow the batch to progress, this step was completed with no issues noted.The batch also passed inspection to pack drawing 504 which indicates the labels are present at the time of pack.Review of the gelita gelweave ifu swap out process (removing the standard gelita ifu and adding in a patient information leaflet , australia ifu and australian patient implant card) could not be performed as australia will no longer receive gelita product going forward.Investigation conclusion: 4315 - cause not established - as the complainant could not determine which label they were supplied and the manufacturing / pack and inspection records for this batch showed no issues, we were unable to determine a root cause for this event.
 
Event or Problem Description
Gelweave straight received by customer with labels missing from inside carton.( only one was in there rather than the normal x 4 stickers) graft was implanted with no issues, the one label present was used.Hospitals use the spare stickers provided on documentation as needed, but in this case, they only had one.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00055 to provide event closure information for tag0249.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key22094860
Report Number9612515-2025-00055
Device Sequence Number20559470
Product Code DSY
UDI-Device Identifier05037881105130
UDI-Public05037881105130
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number733008-G
Device Lot Number26069173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown